Connect with others who understand.

sign up log in
Resources
About MyPsoriasisTeam

Connect with others who understand.

sign up log in
Resources
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone With Taking Statins Found Them To Make Psoriasis Flare?

Has Anyone With Taking Statins Found Them To Make Psoriasis Flare?

I’m suppose to start on statins but am afraid it will make my psoriasis flare. And along with that, I’ve made the decision to not get any more Covid boosters for the same reason.

posted September 11
A MyPsoriasisTeam Member

I e taken statins for years and no problems with psoriasis. I do know that different brands of statins cause muscle and joint pain so you have to try several. I do well on vytorin name brand but comes in generic as well. I think it’s simvastatin

posted September 17
A MyPsoriasisTeam Member

Kaylin, that is why I switched off for a few monthsl Achy and chronic fatique.

posted September 13
A MyPsoriasisTeam Member

No I did not have any issues, but that’s me 🤷‍♀️

posted September 12
A MyPsoriasisTeam Member

I actually stopped taking my statins about a month ago. I could not take the feeling like crap everyday. They are horrible on my muscles and bones. I am substituting my pravastin 40mg 3 times a week to a product I found called Cholesture. It tastes so disgusting that I am really hoping it shows results on my next bloodwork. We will see, but I can get and move around like a new person! Yes, we are all different.

posted September 12
A MyPsoriasisTeam Member

Thank you! That’s actually the statin I’m suppose to take.

posted September 11

Related content

View all
Could Bodybuilding Cause A PsA?
A MyPsoriasisTeam Member asked a question 💭
I Saw A Rheumatologist 2x Now. He Insists He Can Tell I Don't Have Psoriatic Arthritis Because I Can Squeeze His Fingers Hard.
A MyPsoriasisTeam Member asked a question 💭
Reactions To COVID Vaccine?
A MyPsoriasisTeam Member asked a question 💭
Already a Member? Log in